# SDR UPS03140797

- Difficulty date: June 4, 2003
- Submitted: June 6, 2003
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- System (JASC): 2120 · Air Distribution System
- Part: Engine
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRONG KEROSENE ODOR DURING ENTIRE FLIGHT.  STARTED BOTH LT & RT ENGINES PER MM 71-00-00-5 AND PRESSURIZED A/C  PER 21-31-00-0.  NO ODOR NOTED, A/C OK FOR SERVICE.
